MathSciNet Relay Station
MathSciNet bibliographic data
MR2008269 (2004g:37102) 37K10 (35Q51 37K30)
Ma, Wen-Xiu Enlarging spectral problems to construct integrable couplings of soliton equations. Phys. Lett. A 316 (2003), no. 1-2, 72–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement